Severe respiratory symptoms to oxaliplatin infusion: A case report of delayed hypersensitivity reaction

Simona Potenza, Guglielmo Nasti, Ottaiano Alessandro, Amelia Filippelli, Francesco Rossi, Annalisa Capuano

Research output: Contribution to journalArticle

Abstract

A 46-year-old man with adenocarcinoma of the sigmoid colon developed a hypersensitivity reaction after the sixth cycle of combination chemotherapy with oxaliplatin infusion. Hypersensitivity to oxaliplatin occurring, after several courses of therapy, in about 10-15% of patients, especially during or immediately after the oxaliplatin infusion. In this case report we present a delayed hypersensitivity reaction, consisting in dysesthesia and laryngeal spasm developed 10 h after the sixth administration of oxaliplatin.

Original languageEnglish
Pages (from-to)185-186
Number of pages2
JournalInvestigational New Drugs
Volume28
Issue number2
DOIs
Publication statusPublished - Apr 2010

Keywords

  • Chemotherapy
  • Colorectal cancer
  • Hypersensitivity
  • Oxaliplatin

ASJC Scopus subject areas

  • Pharmacology
  • Pharmacology (medical)
  • Oncology

Fingerprint Dive into the research topics of 'Severe respiratory symptoms to oxaliplatin infusion: A case report of delayed hypersensitivity reaction'. Together they form a unique fingerprint.

  • Cite this